Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Gratzl, Norbert (2010): A Sequent Calculus for a Negative Free Logic. In: Studia Logica, Vol. 96, Nr. 3: S. 331-348
Volltext auf 'Open Access LMU' nicht verfügbar.

Abstract

This article presents a sequent calculus for a negative free logic with identity, called N. The main theorem (in part 1) is the admissibility of the Cut-rule. The second part of this essay is devoted to proofs of soundness, compactness and completeness of N relative to a standard semantics for negative free logic.